# SDR F3LA200100045

- Difficulty date: March 15, 2001
- Submitted: March 16, 2001
- Operation: Air carrier
- Aircraft: N272
- Make and model: Boeing 737-2P6
- Aircraft serial: 21613
- Aircraft time: 22,974 hours, 12,778 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Corroded
- Location: E&E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK, INSPECTION REPORTED RT UPPER FWD CORNER OF E&E DOOR CORRODED.  MAINTENANCE REMOVED CORROSION AND PERFORMED A WEB REPAIR PER SRM 51-40-02.
